# SDR USAA000403

- Difficulty date: March 21, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 36,793 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CRACKED 1.5 INCH, STATION 540 STRINGER 22R RAM AIR SUPPORT ANGLE.  INSTALLED REPAIR ANGLE PER TR 53-50-03.  (M)
